# SDR DALA2016090306788

- Difficulty date: September 2, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 42,424 hours, 22,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT AFT FASTENER HOLE SIDE BOX BEAM AT FRAME 43 RT, PERMANENT REPAIR PER ERA 549739-14.
